# SDR GTIA2021041935688

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 23,892 hours, 10,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY R1 DOOR ASSIST BOTTLE FOUND LOW.-SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
